MathSciNet Relay Station
MathSciNet bibliographic data
MR957068 22E50
Rogawski, J. D. Trace Paley-Wiener theorem in the twisted case. Trans. Amer. Math. Soc. 309 (1988), no. 1, 215–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement